# SDR UIEA2019040103753

- Difficulty date: March 25, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 99,522 hours, 15,867 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: TX
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

#1 ENG HYDRAULIC LEAK I/B AT PYLON CONNECTION.( RE-TIGHTENED #1 ENG. HYD SUPPLY LINE IAW AMM 71-00-02.  )
